# SDR DXTA2021111752030

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 4,350 hours, 2,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEVERE TURBULENCE: SEVERE  TURBULENCE ENCOUNTERED THREE SEPERATE TIMES. MOMENTARY LOSS OF ALTITUDE AND AIRSPEED CONTROL WHICH RESULTED IN AN OVERSPEED CONDITION.   NOTE: DURING EACH EVEN, THE GEAR WENT INTO TRANSIT MODE AND THE GEAR OVERSPEED WARNING CAME ON. GEAR NEVER FULLY EXTENDED. SEPARATE WRITE UP UNDER 32-30. // SIGNOFF // 1. COMPLETED MODEL 680A AMM 5-50-00 SECTION 4 OVERSPEED INSPECTION AND SECTION 5 SEVERE AIR TURBULENCE OR SEVERE MANEUVERS INSPECTION, NO DEFECTS NOTED DURING INSPECTIONS. 2. COMPLETED THE MODEL 680A AMM 32-00-00 SECTION 3 LANDING GEAR OPERATIONAL CHECK. NO DEFECTS NOTED DURING OPERATIONAL CHECK OF LANDING GEAR. AIRCRAFT LIFTED PER MODEL 680A AMM 7-10-10 LIFTING PRACTICES.
